REAL

Items where Author is "Agbeko, Nutefe Kwami"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Agbeko, Nutefe Kwami (2012) Stability of maximum preserving functional equations on Banach lattices. Miskolc Mathematical Notes, 13 (2). pp. 187-196. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Agbeko, Nutefe Kwami (2008) A class of concave Young functions possessing a positive fixed point. Miskolc Mathematical Notes, 9 (1). pp. 3-6. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Agbeko, Nutefe Kwami (2005) Studies on concave Young functions. Miskolc Mathematical Notes, 6 (1). pp. 3-18. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Agbeko, Nutefe Kwami (2001) Mapping bijectively sigma -algebras onto power sets. Miskolc Mathematical Notes, 2 (2). pp. 85-92. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Agbeko, Nutefe Kwami (2000) How to characterize some properties of measurable functions. Miskolc Mathematical Notes, 1 (2). pp. 87-98. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Dec 16 21:16:57 2018 CET.